# SDR AMTA200700180

- Difficulty date: March 31, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- Engine: Ge CFM56*
- System (JASC): 4940 · APU Start/Ignition System
- Part: Filter
- Condition: Unknown
- Location: Apu Start Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED AND APU SHUTDOWN AFTER ELECTRICAL WAS ON LINE.  REMOVED AND REPLACED APU STARTER GENERATOR FILTER IAW MM 49-91-12-4.  (K)
